Baking Test E to reduce BA - AnabolicMinds.com

Baking Test E to reduce BA

  1. New Member
    ClintZ28's Avatar
    Join Date
    May 2004
    Age
    33
    Posts
    24
    Rep Power
    138

    Reputation

    Baking Test E to reduce BA


    I've started getting a bad case of test flu. Terrible body aches, fever (100.2F), lethargy, etc. I'm in week 6 and everything was fine until I increased the dosage from 500-->600mg/week. This is my first cycle, and I know now that I shouldn't have changed the dosage. I'm using QV enanthate 250 (50ml bottle).

    The shots were painless, and I was just alternating quads. My last two shots since I increased the dosage have been very painful and caused swelling and the other symptoms I mentioned.

    I have heard of putting a needle into the vial, and baking the vial at 250F in the oven for 20 minutes to reduce the BA content. Has anyone tried this?

  2. Elite Member
    Matthew D's Avatar
    Join Date
    Oct 2002
    Posts
    5,014
    Rep Power
    0

    Reputation

    don't think it would work my friend.. best thing you could do is to add some sterile oil if it was painful and you said it wasn't.. what you are experiencing is a immune response to the change in your output of test..
  3. Registered User
    glenihan's Avatar
    Join Date
    Aug 2004
    Age
    31
    Posts
    3,679
    Rep Power
    1962

    Reputation

    take in a ratio of 1:1 BW and test E in your next shot swirl it around turn the dart pin side up let the BW rise to the top squirt it out, inject , that should remove a lot of the BA
    •   
       

  4. New Member
    ClintZ28's Avatar
    Join Date
    May 2004
    Age
    33
    Posts
    24
    Rep Power
    138

    Reputation

    Is the BW legal stuff? If so, where can I get it?
  5. New Member
    ClintZ28's Avatar
    Join Date
    May 2004
    Age
    33
    Posts
    24
    Rep Power
    138

    Reputation

    Matthew D, yes, that's exactly what I believe..it's immune response...I didn't increase the dosage by much, but it definitely hit me hard. I've read that it's the BA in the test, but I really don't know enough about it. My legs started swelling suddenly, and I'm sick. Obviously it's more of something. BA or test that screwing with me. My friend that is using the same batch is experiencing it also, but says he always does. His case isn't as severe as mine.
  6. Registered User
    glenihan's Avatar
    Join Date
    Aug 2004
    Age
    31
    Posts
    3,679
    Rep Power
    1962

    Reputation

    BW=bacteriostatic water and yes its 100% legal getpinz has it
  7. New Member
    ClintZ28's Avatar
    Join Date
    May 2004
    Age
    33
    Posts
    24
    Rep Power
    138

    Reputation

    Glenihan: So, you think I'm having a response to high BA to BW ratio test? So, a little bit of water added would lessen the immune response? I really don't understand. I do have a 1ml amp of BW that I have for mixing HCG.
  8. Registered User
    glenihan's Avatar
    Join Date
    Aug 2004
    Age
    31
    Posts
    3,679
    Rep Power
    1962

    Reputation

    no ... there's no BW currently in your test, it is oil .. the BA will bind to the BW however and when you do what i explained in my first post you'll remove most of it when your squirt the BW out

    however i have NO idea if the BA is causing your flu like symptoms ... you just asked about reducing BA so i answered
  9. New Member
    CarryOnTheChaos's Avatar
    Join Date
    May 2004
    Age
    32
    Posts
    386
    Rep Power
    320

    Reputation

    in the case that your symptoms are BA reduced I will attest to the BW theory. I had to use that method for prop ED otherwise I would immobilize whichever muscle I was shooting for a day. Not all prop is that bad however the prop I had was a high BA concentrate which is what i thought caused the problem. I tried using BW to reduce the BA with each shot and the pain reduced by half.

    I used to draw the shot the night before and shake it up to mix the BW and prop...leave it sit out over night with the pinside up so it all seperates and in the morning squirt it out then run the syringe under some hot water for 45 seconds and your good to go.

    hope this helps,
    COTC
  10. Senior Member
    Skye's Avatar
    Join Date
    Apr 2003
    Posts
    1,944
    Rep Power
    1112

    Reputation

    Quote Originally Posted by ClintZ28
    I've started getting a bad case of test flu. Terrible body aches, fever (100.2F), lethargy, etc. I'm in week 6 and everything was fine until I increased the dosage from 500-->600mg/week. This is my first cycle, and I know now that I shouldn't have changed the dosage. I'm using QV enanthate 250 (50ml bottle).

    The shots were painless, and I was just alternating quads. My last two shots since I increased the dosage have been very painful and caused swelling and the other symptoms I mentioned.

    I have heard of putting a needle into the vial, and baking the vial at 250F in the oven for 20 minutes to reduce the BA content. Has anyone tried this?
    BA doesn't cause the test flu bro. you can get it without any ba in the gear at all. and given that BA boils at 401f your not going to bake it out anyways. My best guess as to what cause it is that it is a reaction to the carboxylic acids generated from the hydrolysis or the action of emzines. But I don't know that of course. I can tell you that diluting it can help sometimes but that switching to another ester might be your best bet. The water or b12 can help sometimes.

    Oh, baking the gear can sometimes help the pain of a shot but not because of the BA escaping. I am not sure why it would help to be honest.
  11. Registered User
    Beelzebub's Avatar
    Stats
    6'1"  240 lbs.
    Join Date
    Dec 2003
    Age
    35
    Posts
    6,680
    Rep Power
    10786

    Reputation

    if you're getting sick, BA is not the problem. if your injection spots feel like they've been plugged with a .45, then it's most likely BA content.
  12. New Member
    ClintZ28's Avatar
    Join Date
    May 2004
    Age
    33
    Posts
    24
    Rep Power
    138

    Reputation

    So, the gear isn't at fault, it's just an immune response to the increased amount of test? Maybe since I've done 12 shots in my quads over the last 6 weeks oil has built up to the point where my body is reacting to it? I will not shoot quads only anymore.
  13. New Member
    ClintZ28's Avatar
    Join Date
    May 2004
    Age
    33
    Posts
    24
    Rep Power
    138

    Reputation

    Thanks for all the help guys.
  14. Pityin' fools since '81
    chasec's Avatar
    Join Date
    Dec 2003
    Age
    32
    Posts
    1,220
    Rep Power
    742

    Reputation

    my test prop feels like somebody is driving a 40 penny nail into my injection site of choice. i swear i've broken bones that don't hurt this bad. good luck
  15. Senior Member
    Skye's Avatar
    Join Date
    Apr 2003
    Posts
    1,944
    Rep Power
    1112

    Reputation

    Quote Originally Posted by ClintZ28
    So, the gear isn't at fault, it's just an immune response to the increased amount of test? Maybe since I've done 12 shots in my quads over the last 6 weeks oil has built up to the point where my body is reacting to it? I will not shoot quads only anymore.
    Site rotation is important but doesn't give you the test flu. And not to step on anyone but Quality Vet is a misnomer. If you need to up your dose I would still recommend that you add a different ester, test cyp would be fine, and see if that doesn't help some. Most people that I have asked have told me that certain ester seam to bring about the problem more then others.
  16. Registered User
    jrkarp's Avatar
    Join Date
    May 2004
    Age
    35
    Posts
    950
    Rep Power
    601

    Reputation

    I've heard that Benadryl or other antihistamines can help lessen the effect of test flu.

    /karp
  17. New Member
    ClintZ28's Avatar
    Join Date
    May 2004
    Age
    33
    Posts
    24
    Rep Power
    138

    Reputation

    I'm going to drop down the dosage, and rotate injection sites. Ibuprofen took away my fever in 45 mins...I highly recommend it. I'm going to try some domestic made gear next time. I'm leery of QV. Like Skye said, it's a misnomer.
  18. Registered User
    glenihan's Avatar
    Join Date
    Aug 2004
    Age
    31
    Posts
    3,679
    Rep Power
    1962

    Reputation

    acetimenifen (tylenol) is much better at reducing fevers than ibuprofen
  19. Board Supporter
    ivydude's Avatar
    Join Date
    Nov 2004
    Posts
    233
    Rep Power
    237

    Reputation

    Quote Originally Posted by ClintZ28
    I've started getting a bad case of test flu. Terrible body aches, fever (100.2F), lethargy, etc. I'm in week 6 and everything was fine until I increased the dosage from 500-->600mg/week.
    What week did you start feeling the flue-like symptoms? Some people get this for 2-3 weeks and then it dissipates as the body adjusts. Pump up the vitamin C and echinecea to build up the immune system to expedite the process.
  •   

      
     

Similar Forum Threads

  1. Test base to test cyp?
    By syko in forum Anabolics
    Replies: 13
    Last Post: 07-11-2006, 08:16 PM
  2. Repost on how to reduce injection pain
    By Matthew D in forum Anabolics
    Replies: 6
    Last Post: 01-15-2005, 09:20 AM
  3. does anybody use 1-test [FINAL]to cut?
    By bicepts101 in forum Anabolics
    Replies: 3
    Last Post: 07-13-2003, 02:24 PM
  4. 1-Test powder to T-1 formula?
    By neckcrank in forum Anabolics
    Replies: 2
    Last Post: 04-15-2003, 09:34 AM
  5. How to Reduce Soreness
    By YellowJacket in forum Exercise Science
    Replies: 4
    Last Post: 01-01-2003, 04:32 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in